# SDR GTIA201808302821

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,493 hours, 11,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR IN THE COCKPIT.  PERFORMED A NR 1 &2 ENGINE RUN-UP IAW AMM 71-00-00-710-047-A, WITH APU & APU BLEED OFF FOR 10 MINUTES, NO ODOR DETECTED.
